# SDR USAA2013011600001

- Difficulty date: January 15, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 59,343 hours, 8,767 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CIDS PANEL CHECK DOOR PRESSURE 3L.  MAINTENANCE SERVICED DOOR 3L EMERGENCY OPERATIONAL CYLINDER.  OKAY FOR SERVICE.  MESSAGE ON CIDS PANEL EXTINGUISHED.
